# SDR SWAA2021040158478

- Difficulty date: March 16, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN RECEPTACLE EMERGENCY DOOR CUT OUT RT SIDE AT PASSENGER CABIN / REPLACED RECEPTACLE EMERGENCY DOOR CUT OUT RT SIDE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 P/N USED BACS141C1 PO 201373
